# SDR DL72S021378

- Difficulty date: November 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 64,265 hours, 47,522 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER CRANK BROKE WHILE CLOSING DOOR, ROD ALSO DAMAGED SHEET METAL ON DOOR.  REPLACED DOOR.
